How to Get High on Lortab?

Some people may wonder how they can use Lortab® (hydrocodone/APAP) to get high. As a type of narcotic, Lortab is a highly desired drug of abuse. However, the physical consequences of Lortab abuse can be extremely dangerous.
 
Taking high doses of a narcotic, especially if you are not used to it, can result in breathing problems, extreme drowsiness, coma, and even death. Taking high doses of acetaminophen (one of the components of Lortab) is likely to cause liver failure and death. Also, the emotional and social consequences of Lortab abuse can be equally devastating. Relationships and careers can be destroyed, and years of hard work can be ruined in a short time.
 
If you are looking for ways to get high on this medication, you may have an addiction. Your healthcare provider is a great place to start when searching for help for abuse of Lortab. He or she will be able to help you deal with this problem or may suggest other resources for you.
 
(Click Lortab Abuse for more information on the dangers of misusing this product. This article also describes the difference between abuse and a physical dependence on Lortab and explains how to get help for this type of abuse.)
 
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.